A generic approach to the structure of certain normal ideals

Liam O'Carroll

Compositio Mathematica (1996)

  • Volume: 104, Issue: 2, page 217-225
  • ISSN: 0010-437X

How to cite


O'Carroll, Liam. "A generic approach to the structure of certain normal ideals." Compositio Mathematica 104.2 (1996): 217-225. <http://eudml.org/doc/90488>.

author = {O'Carroll, Liam},
journal = {Compositio Mathematica},
keywords = {generic Bertini section; linkage; liaison; complete intersection ideals; Rees rings; Serre conditions},
language = {eng},
number = {2},
pages = {217-225},
publisher = {Kluwer Academic Publishers},
title = {A generic approach to the structure of certain normal ideals},
url = {http://eudml.org/doc/90488},
volume = {104},
year = {1996},

AU - O'Carroll, Liam
TI - A generic approach to the structure of certain normal ideals
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 104
IS - 2
SP - 217
EP - 225
LA - eng
KW - generic Bertini section; linkage; liaison; complete intersection ideals; Rees rings; Serre conditions
UR - http://eudml.org/doc/90488
ER -


  1. [CN] Cavaliere, M.P. and Niesi, G.: On Serre's conditions in the form ring of an ideal, J. Math. Kyoto Univ.21 (1981), 537-546. Zbl0495.13001MR629783
  2. [Ei] Eisenbud, D.: Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math. 150, Springer-Verlag, New York, Berlin, 1995. Zbl0819.13001MR1322960
  3. [HIO] Herrmann, M., Ikeda S. and Orbanz, U.: Equimultiplicity and blowing up, Springer-Verlag, Berlin, New York, 1988. Zbl0649.13011MR954831
  4. [HMV] Herrmann, M., Moonen B. and Villamayor, O.: Ideals of linear type and some variants, in The Curves Seminar at Queen's Vol. VI, Queen's Papers in Pure and Appl. Math. No. 83, Queen's University, Kingston, 1989. Zbl0716.13004MR1036038
  5. [H] Huneke, C.: Symbolic powers of prime ideals and special graded algebras, Comm. in Algebra9 (1981), 339-366. Zbl0454.13003MR605026
  6. [HU] Huneke C. and Ulrich, B.: Divisor class groups and deformations, Amer. J. Math.107 (1985), 1265-1303. Zbl0587.13006MR815763
  7. [HUV] Huneke, C., Ulrich B. and Vasconcelos, W.V.: On the structure of certain normal ideals, Comp. Math.84 (1992), 25-42. Zbl0760.13007MR1183560
  8. [Ho] Hochster, M.: Properties of noetherian rings stable under general grade reduction, Arch. Math.24 (1973), 393-396. Zbl0268.13013MR330147
  9. [It] S. Itoh, Coefficients of normal Hilbert polynomials, J. Algebra150 (1992), 101-117. Zbl0756.13008MR1174891
  10. [Ku] Kunz, E.: Almost complete intersections are not Gorenstein rings, J. Algebra28 (1974), 111-115. Zbl0275.13025MR330158
  11. [Ma] H. Matsumura, Commutative ring theory, Cambridge Studies in Adv. Math. 8, Cambridge University Press, Cambridge, 1986. Zbl0603.13001MR879273
  12. [Na] Nagata, M.: Local rings, John Wiley, New York, 1962. Zbl0123.03402MR155856
  13. [Va] Vasconcelos, W.V.: Arithmetic of blowup algebras, London Math. Soc. Lecture Note Series 195, Cambridge Univ. Press, Cambridge, 1994. Zbl0813.13008MR1275840
  14. [ZS] O. Zariski and P. Samuel, Commutative algebra Vol. II, Graduate Texts in Math. 29, Springer-Verlag, New York, Berlin, 1960. Zbl0322.13001MR120249

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.